MathSciNet Relay Station
MathSciNet bibliographic data
MR1784744 60F10 (60H15 60J65)
N'zi, Modeste On large deviation estimates for two parameter diffusion processes and applications. Stochastics Stochastics Rep. 50 (1994), no. 1-2, 65–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement